Avatar_universal
diarrhea
i have had diarrhea for 4 years. recently i have started having pains in my lower stomach and back what could it be?
Cancel
2 Answers
Page 1 of 1
Avatar_universal
Dear Draylon,
Four years of diarrhea, that's a long time.  Medication can often cause that, review what you're taking with your doc, and perhaps change kinds.  Changing eating habits can help diarrhea, more fiber, and enough food in general.

As to the pain you feel in your lower stomach and back, that's about the location of the kidneys, so could be you have a problem there, altho I imagine it may connected to your diarrhea.  I think you should have an ultrasound of your abdomen, see if there are any irregularities with gall bladder, bile duct, kidneys, liver, and so forth, could be any of those that has been doing all this to you.
GG
Comment
Cancel
Avatar_universal
Comment
Comment
Submit Comment
Avatar_universal
Ask you doctor to check your fasting gastrin level.
Comment
Cancel
Avatar_universal
Comment
Comment
Submit Comment
Your Answer
Avatar_universal
Answer
Know how to answer? Tap here to leave your answer...
Answer
diarrhea
Submit Answer
A
A
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Gastroenterology Community Resources
RSS Expert Activity
233488_tn?1310696703
Blank
Marathon Running Done Over Many Yea...
May 21 by John C Hagan III, MD, FACS, FAAOBlank
233488_tn?1310696703
Blank
New Article on Multifocal IOL vs &q...
May 21 by John C Hagan III, MD, FACS, FAAOBlank
748543_tn?1443740527
Blank
TMJ/TMJ The Connection Between Teet...
01/15 by Hamidreza Nassery , DMD, FICOI, FAGD, FICCMOBlank
Top Digestive Answerers
Avatar_m_tn
Blank
fntn
MI
Avatar_n_tn
Blank
cnoevl21
1340994_tn?1374197577
Blank
Caryopteris
Raleigh, NC
317787_tn?1428318779
Blank
Dee1956
DC
329165_tn?1443506417
Blank
Smiley2000
Australia
1530171_tn?1448133193
Blank
TheLightSeeker
London, ON